Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Simple Characterization of Stochastically Monotone Functions

James Bergin and Adam Brandenburger
Econometrica
Vol. 58, No. 5 (Sep., 1990), pp. 1241-1243
Published by: The Econometric Society
DOI: 10.2307/2938309
Stable URL: http://www.jstor.org/stable/2938309
Page Count: 3
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A Simple Characterization of Stochastically Monotone Functions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1241
    1241
  • Thumbnail: Page 
1242
    1242
  • Thumbnail: Page 
1243
    1243